For those on it awhile, do the side effects dissipate? Specifically diarrhea. No other side effects, but since going fron two to three tablets daily have had to run quickly to the facilities 9+ times a day. Commuting and working has become daunting. Will this go away in time?
I have heard this can be a side effect and other people on this site have complained about it; my problem was the exact opposite. Lol. I hope your situation remedies itself. Good luck.
Hi The first day I took Contrave I had diarrhea and threw up (also may have had the flu) any way I lost weight but have gained it all back because I still have cravings. I still get diarrhea too but I think it depends on what you are eating like high fat food for instance. I have noticed it is much less when you don't eat high fat food. This reminds me of the over the counter Alli a few years ago which caused a lot of diarrhea side effects . I never took that drug because of the side effects but I am going to continue with Contrave and fingers cross that it will lower cravings for food.
Yea I’ve had diarrhea about 2x a week. I have lost 20 lbs in past month and half and haven’t been exercising. The naloxtone is definitely working as thinking about food makes me not want it. Also hunger has been diminished. All I had was a nutrigrain barnyesterday and felt full all day. I take three pills a day. I’m gonna ask my doc if I dial back down to two, if my diarrhea will go away.
- Contrave Information for Consumers
- Contrave Information for Healthcare Professionals (includes dosage details)
- Side Effects of Contrave (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 14 Apr 2015 • 2 answers
Updated 6 Jul 2016 • 1 answer
I'm on day 10 of taking Contrave. I lost 2.8 pounds my first week. My dr has only prescribed 2 pills
Updated 12 Jul 2018 • 3 answers
Updated 13 Apr 2017 • 2 answers
Updated 9 Mar 2018 • 4 answers